# SDR CA060324001

- Difficulty date: March 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 525
- Aircraft time: 1,161 hours
- Engine: Wilint FJ441A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, E, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB-OUT, ENGINE BEGAN TO VIBRATE AND COMPRESSOR STALL.  OIL PRESSURE WENT TO ZERO.  PILOT PERFORMED SHUTDOWN AND RETURNED TO AIRPORT.  POST FLIGHT INSPECTION OF ENGINE REVEALED METAL ON CHIP COLLECTORS AND THE SPOOLS DID NOT TURN FREELY (BEARING NOISE).  THE MANUFACTURER WILL PROVIDE A TEARDOWN REPORT SOON.
